×

zbMATH — the first resource for mathematics

On the asymptotic behavior of solutions of differential equations in Hilbert space. (English. Russian original) Zbl 0266.34067
Math. USSR, Izv. 6(1972), 1067-1116 (1973); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 36, 1080-1133 (1972).

MSC:
34G99 Differential equations in abstract spaces
35J40 Boundary value problems for higher-order elliptic equations
35J67 Boundary values of solutions to elliptic equations and elliptic systems
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
35B40 Asymptotic behavior of solutions to PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35K35 Initial-boundary value problems for higher-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI